| Model Number |
0012826 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/19/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the diagonal leg brace was observed to be broken during a patient transfer and the legs of the stretcher would not retract into the stretcher for loading into the ambulance.It was later confirmed by the end user that they were able to manually manipulate the legs and the stretcher was able to be utilized to complete the patient transfer and there were no injuries or adverse effects as a result of the product issue.An authorized field technician was dispatched to conduct a visual and functional evaluation of the stretcher at the customer's location.The reported issue was confirmed and the stretcher was repaired and returned to service.